# SDR SWAA2021072044755

- Difficulty date: April 23, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 914
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; WATER SERVICE PAN FWD STIFFENER IS CRACKED AT BS914 RBL13 WL167 / REMOVED AND REPLACED AFT CARGO BAY; WATER SERVICE PAN FWD STIFFNER IAW SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0; IPC 52-49-00-02
